Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Tired, weak and sleepy earlier, now feel high and have gained weight. Doubt whether I have thyroid.

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 297 Questions
Hi sir, I am feel so tired, weak, and excessive sleepiness for the past 2 yrs, but now a days i feel so higher, and also my weight is increased from 82 to 96 Kgs (Height 6.1 Inches), i have a doubt, i am having any thyroid, can u pls advice me....
Posted Sun, 22 Apr 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. V. Kumaravel 2 hours later

Thanks for your query.

I do understand that you are a 29 year old male with complaints of tiredness, weight gain and increased sleep.

I would definitely screen for Hypothyroidism in your case. Hypothyroidism is a condition associated with decreased thyroxine secretion (T4/T3) from thyroid gland (That is located in the neck). The thyroid hormone function is tightly regulated by a hormone called TSH.

When your T3 and T4 is low, it can cause tiredness, constipation, increased sleep, dry skin, hair fall, neck swelling, weight gain and many more problems. It is not necessary that you need to have all of theses features.

You can get your blood test done for Free T4 and TSH hormone.

I hope, I have answered your query. I will be available for follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor